# SDR UALA2011080504085

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 80,604 hours, 13,100 cycles
- Engine: Pwa PW4060
- System (JASC): 2620 · Extinguishing System
- Part: Nozzle
- Condition: Obstructed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FIRE EXT NOZZLE PARTIALLY COVERED WITH PIT TAPE.  AFT NOZZLE IN AFT PIT.  TAPE PARTIALLY BLOCKING NOZZLE TRIMMED PER MM, OTHER NOZZLES CHECKED IN FWD, AFT & BULK PITS.  ALL OKAY.
